# SDR DALA1148799015

- Difficulty date: August 9, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 46,070 hours, 36,764 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD PANEL HAS LOWER CHANNEL STTR BROKEN.  FABRICATED REPLACEMENT SKIN USING SHT -7075-T6 .020 BATCH 0002035034 IAW SRM 53-24-0D.  REPLACEMENT HAT CHANNEL AND REPLACEMENT SKIN PER SRM 51-10-3 INSTALLED HAT CHANNEL ON SKIN PER MD 80 SRM 51-30-02.AT SAA/SAT DURING HMV ON N/R 203042.
